# SDR P5CA2013042200018

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP- RIGHT STABILIZER ELEV STA 426.8 SUPPORT RIB FWD ANGLE BRACKET FOUND CRACK AS MARKED.  EMP- RIGHT STABILIZER ELEV STA 426.8 SUPPORT RIB FWD ANGLE WAS FABRICATED AND REPLACED IAW RI NO: RI-55-10-10177 REV A&NBSP.
